Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 59, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Aug 20, 2021, 3:05 AM CDT. It took effect at Aug 20, 2021, 12:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2021, 3:05 AM CDT (08:05 UTC)
- In effect from
- Aug 20, 2021, 12:00 PM CDT
- Expired
- Aug 21, 2021, 10:25 PM CDT
- In force
- 34 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
566 WHUS74 KCRP 200805 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 305 AM CDT Fri Aug 20 2021 GMZ270-275-201700- /O.NEW.KCRP.SC.Y.0059.210820T1700Z-210822T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 305 AM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT SATURDAY... * WHAT...Seas 7 to 9 feet and southeast winds 15-20 knots expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From noon today to 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-201700- /O.NEW.KCRP.SC.Y.0059.210821T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 305 AM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... * WHAT...Seas around 7 feet and southeast winds 15-20 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 7 PM this evening to 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANM
7 follow-up statements
933 WHUS74 KCRP 201629 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1129 AM CDT Fri Aug 20 2021 GMZ270-275-210300- /O.CON.KCRP.SC.Y.0059.210820T1700Z-210822T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1129 AM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Seas 7 to 9 feet and southeast winds 15-20 knots expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From noon today to 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-210300- /O.CON.KCRP.SC.Y.0059.210821T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1129 AM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... * WHAT...Seas around 7 feet and southeast winds 15-20 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 7 PM this evening to 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
274 WHUS74 KCRP 201957 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 257 PM CDT Fri Aug 20 2021 GMZ270-275-210500- /O.CON.KCRP.SC.Y.0059.000000T0000Z-210822T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 257 PM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-210500- /O.CON.KCRP.SC.Y.0059.210821T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 257 PM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... * WHAT...Seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 7 PM this evening to 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
892 WHUS74 KCRP 210253 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 953 PM CDT Fri Aug 20 2021 GMZ250-255-270-275-211100- /O.CON.KCRP.SC.Y.0059.000000T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 953 PM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Seas 5 to 7 feet nearshore and 7 to 9 feet offshore expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Unitl 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
485 WHUS74 KCRP 210311 CCA MWWCRP URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Corpus Christi TX 1011 PM CDT Fri Aug 20 2021 GMZ250-255-270-275-211100- /O.COR.KCRP.SC.Y.0059.000000T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1011 PM CDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Seas 5 to 7 feet nearshore and 7 to 9 feet offshore expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
952 WHUS74 KCRP 210830 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 330 AM CDT Sat Aug 21 2021 GMZ270-275-212200- /O.EXT.KCRP.SC.Y.0059.000000T0000Z-210822T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 330 AM CDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...Seas from 7 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-212200- /O.CON.KCRP.SC.Y.0059.000000T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 330 AM CDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas from 6 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
684 WHUS74 KCRP 211859 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 159 PM CDT Sat Aug 21 2021 GMZ250-255-220000- /O.CON.KCRP.SC.Y.0059.000000T0000Z-210822T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 159 PM CDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas from 6 to 8 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-220600- /O.CON.KCRP.SC.Y.0059.000000T0000Z-210822T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 159 PM CDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...Seas from 7 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
220 WHUS74 KCRP 220325 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1025 PM CDT Sat Aug 21 2021 GMZ270-275-220430- /O.CAN.KCRP.SC.Y.0059.000000T0000Z-210822T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1025 PM CDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Both sea heights and wind are below Small Craft Advisory criteria. Thus, the Advisory has been cancelled. However, mariners in small craft are urged to exercise caution due to 4 to 6 feet seas. $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 12:51 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 20, 12:51 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1251 AM CDT Fri Aug 20 2021
.AVIATION...
Mostly VFR conditions will prevail through the TAF cycle at all
terminals, with the exception of a brief MVFR window at CRP early
this morning. Isolated showers will be possible later this morning
and into the afternoon hours across CRP/VCT sites, therefore, have
included VCSH at these locations. Otherwise, winds should decrease
overnight to below 12 kts in the next few hours, but will become
gusty again late in the morning and into the afternoon hours.
Winds will remain elevated through the rest of the cycle out west,
but should diminish once again after sunset across the eastern
sites this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 80 93 79 94 78 / 20 20 10 10 0
Victoria 78 95 77 96 76 / 10 20 0 20 0
Laredo 78 98 77 100 76 / 10 30 0 10 0
Alice 76 97 74 98 74 / 20 30 10 10 0
Rockport 82 93 82 93 81 / 20 20 10 10 0
Cotulla 78 100 77 102 76 / 0 20 0 10 0
Kingsville 77 95 77 96 76 / 20 20 10 10 0
Navy Corpus 83 92 82 91 81 / 20 20 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening For the following
zones: Aransas Islands...Calhoun Islands...Kleberg
Islands...Nueces Islands.
Coastal Flood Advisory until 10 AM CDT this morning For the
following zones: Kleberg Islands...Nueces Islands.
GM...None.
&&
ANM/88...AVIATIONHazardous weather outlook, Aug 19, 4:55 AM CDT, 22 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 455 AM CDT Thu Aug 19 2021 TXZ229>234-239>247-342>347-442-443-447-201000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 455 AM CDT Thu Aug 19 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A Heat Advisory is in effect from noon through 8 PM for portions of South Texas as heat indices exceed 110 degrees. There is a moderate risk of rip currents today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat index values are expected to be near or slightly above 110 degrees during the afternoon Friday and Saturday over portions of the Coastal Bend and Brush Country. Isolated thunderstorms are possible across the Coastal Plains Friday and all of South Texas Saturday. Isolated thunderstorms are possible across the Coastal Plains Monday and Tuesday with isolated to scattered thunderstorms on Wednesday. Dangerous rip currents and minor coastal flooding are possible Friday through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-201000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 455 AM CDT Thu Aug 19 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions will be possible across the southern nearshore waters early this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated thunderstorms are possible Friday through Monday. Isolated to scattered thunderstorms are possible Tuesday and Wednesday. Small Craft Advisory conditions are expected over the Gulf waters Friday through Saturday evening mainly due to increased seas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ANM/TMT
In the hours before
Special weather statement, Aug 20, 2:59 AM CDT, 6 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 259 AM CDT Fri Aug 20 2021 TXZ229>234-239>247-342>347-442-443-447-210000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 259 AM CDT Fri Aug 20 2021 ...HEAT INDEX VALUES BETWEEN 105 AND 109 DEGREES ARE EXPECTED TODAY... The combination of warm temperatures and high dewpoints will produce heat indices between 105 and 109 degrees today. A few locations may briefly experience heat indices to around 110 degrees. Residents with outdoor activities planned are urged to drink plenty of water, wear light weight and light colored clothing and take frequent breaks from the heat. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. ANM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:53 PM CDT | Coastal Flood Advisory | CRP | Kleberg, Nueces | 28 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.